Vol 17 No 3 (2012)

Vol 17 No 3 (2012)

Nonlinear Analysis: Modelling and Control
Published 2012-07-25

Articles

Raimondas Čiegis | Andrej Bugajev
Numerical approximation of one model of bacterial self-organization
Abstract views 203 | Article downloads (PDF) 173
253-270
PDF
Chaoqing Dai | Cuiyun Liu
Solitary wave fission and fusion in the (2+1)-dimensional generalized Broer–Kaup system
Abstract views 137 | Article downloads (PDF) 129
271-279
PDF
Ghodrat Ebadi | Nazila Yousefzadeh Fard | Houria Triki | Anjan Biswas
Exact solutions of the 2+1-dimensional Camassa–Holm Kadomtsev–Petviashvili equation
Abstract views 224 | Article downloads (PDF) 183
280-296
PDF
Sadia Hina | Tasawar Hayat | Saleem Asghar
Peristaltic transport of Johnson–Segalman fluid in a curved channel with compliant walls
Abstract views 176 | Article downloads (PDF) 115
297-311
PDF
Neringa Klovienė
On a third order initial boundary value problem in a plane domain
Abstract views 110 | Article downloads (PDF) 107
312-326
PDF
Saulius Minkevičius | Stasys Steišūnas
Laws of Little in an open queueing network
Abstract views 121 | Article downloads (PDF) 116
327-342
PDF
Arvind Kumar Misra
A simple mathematical model for the spread of two political parties
Abstract views 416 | Article downloads (PDF) 370
343-354
PDF
Julija Pragarauskaitė | Gintautas Dzemyda
Visual decisions in the analysis of customers online shopping behavior
Abstract views 435 | Article downloads (PDF) 318
355-368
PDF
Ahmet Yildirim | Ameneh Samiei Paghaleh | Mohammad Mirzazadeh | Hossein Moosaei | Anjan Biswas
New exact traveling wave solutions for DS-I and DS-II equations
Abstract views 145 | Article downloads (PDF) 120
369-378
PDF